# SDR AWXA200200522

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 51,069 hours, 31,845 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AE90432N
- Condition: Stuck
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX- AIR TURNBACK- FLT 0663- ON DEPARTURE OUT OF PHOENIX EN ROUTE TO SNA, THE REPORT BY THE PILOT STATED THAT A LOSS OF -B- SYSTEM HYDRAULICS HAD OCCURRED AND THAT THE AIRCRAFT WAS RETURNING TO PHOENIX.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND THE GROUND SERVICING PRESS MODULE QUICK DISCONNECT STUCK OPEN.  MAINTENANCE PROCEEDED TO REMOVE AND REPLACE THE QUICK DISCONNECT FITTING, SERVICED HYDRAULICS, BLED SYSTEM LEAK AND OPERATIONAL TESTS WERE SUCCESSFUL.
